# SDR AU960959

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20R2
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 6870035
- Condition: Loose
- Location: Eng,Fuel Control
- Component: Allsn, 250C20R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER TURBINE GOVERNOR TO FUEL CONTROL UNIT PIPE (PC LINE)LOOSE AT FCU END - `B' NUT HOLDING BY APPROXIMATELY HALF A THREAD
